# SDR ASAA2022050738222

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 385 hours, 111 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED AT CRUISE STARTED WORKING AGAIN AFTER APPROX 2 MINUTES. GROUNDED - YES. ACCOMP FMC OPS TEST IAW B737-9 AMM 34-61-00-710-801 NO DEFECT NOTED. A/C OK TO SERVICE.
